# SDR ABXA9800301

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769857
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE BETWEEN PYLONS INTERNAL UPPER DOUBLER IS CRACKED ABOVE SLOT ACTUATOR.  REPAIRED IAW DC8 SRM 51-3-0 AND 51-1-20D.
